# SDR DHL2001703003

- Difficulty date: May 26, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON FIRST GEAR EXTENSION INTO CVG NOSE GEAR GREEN LIGHT WAS INTERMITTENT.  RECYCLED LANDING GEAR AND ALL INDICATIONS NORMAL.  REMOVED AND REPLACED NOSE POSITION SWITCH IAW B727 MM 32-61-21, OPS CHECK OK.
